# SDR DALA2023111409370

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 28,977 hours, 18,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0063176) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. RE SECURED FLOOR PATH LIGHTING AT 13D. OK FOR SVC.
